# SDR 97ZZZX5205

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96DS
- Make and model: Amd FALCON50MYST
- Aircraft serial: 209
- System (JASC): 2840 · Fuel Indicating System
- Part: Connector
- Part number: 166FT2
- Condition: Intermittent
- Location: Rt Feed Tank
- Part time: 2,534 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUP THREE FUEL QUANTITY READ ZERO INTERMITTENTLY.  FOUND COLD SOLDERED WIRE ON CONNECTOR 166FT2 AND FOUND SEALANT DISINTEGRATING.
